# SDR 08FDEA01818

- Difficulty date: May 11, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310
- Aircraft serial: 162
- Aircraft time: 38,889 hours, 27,821 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Faulted
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AT FL 370 BLEED VALVE NR 2 FAULTED.  TURNED IT OFF AND OPENED BLEED CROSS FEED.  APPROX 1 MIN LATER BLEED VALVE NR 1 FAULTED.  TURNED IT OFF, TRIED RESETTING AND WOULD NOT RESET.  DURING DESCENT, NR 1 BLEED VALVE DID  RESET.  BY 10,000 BOTH BLEED VALVES RESET AND WORKED NORMALLY.  CHECKED PNEUMATIC CONTROL SYSTEM IN REF TO AMM 21-31-00-5-01.  NO FAULTS WHEN BITE CHECKING EITHER PNEUMATIC SYSTEM CONTROLLER.  ALSO, AFTER DOING CHECKS ON MAINT PANEL NO FAULTS WERE NOTED AND ALL SYSTEMS CHECKED AS WORKING NORMALLY.
